MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The coil (subject device) was used in the medical procedure.However, when the coil was placed in the aneursym during detachment a small portion of the tail end of the coil delivery wire broke off in the detachment device and the coil could not be detached.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was seen to be stretched.The coil proximal contact wire was fractured from the delivery wire and was not returned.A functional evaluation could not be performed due to damage to the proximal delivery wire.The reported complaint was confirmed based on device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during detachment of a coil, the proximal end of the delivery wire broke off inside the power supply, and the coil could not be detached as a result.As the coil could not be detached, the physician withdrew the coil and replaced it with another coil.The procedure was completed successfully.Additional information provided by the customer indicated that the device was in good condition prior to use and there is no indication of a use error.The device was returned for analysis, and it was noted that delivery wire had fractured at the location where the proximal contact is bonded to the delivery wire.The proximal contact was not returned.It is likely that the delivery wire broke during insertion into the power supply prior to detachment.A coil will not detach electrolytically without the proximal contact present.The returned coil was also noted to be stretched.This is likely to have occurred during removal of the device.Because this complaint appears to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned to the reported and analyzed events of ¿coil delivery wire broken/fractured during use' and to the reported event of 'main coil failed/unable to detach'.An assignable cause of procedural factors will be assigned to the analyzed event of ¿main coil stretched'.This defect appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23468485
Report Number3008881809-2025-00603
Device Sequence Number8807235
Product Code HCG
UDI-Device Identifier04546540675910
UDI-Public(01)04546540675910(17)300322(10)25528358
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424060
Device Lot Number25528358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT DEVICE (UNKNOWN)
Patient SexUnknown
Patient RaceAsian